# SDR SWAA2019123140096

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324117
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT STRINGER CORRODED AT ABS. 360+14, STR. 25L.  / R&R STRINGER IAW SRM.
